# SDR SWAA2022050400884

- Difficulty date: April 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 70,180 hours, 41,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA 540; RBL 1; WL 208. / [01] REMOVED AND REPLACED FLOOR SUPPORT AT STA 540; RBL1; WL 208 IAW SRM 51-40-02 AND BOEING DWG 143A0060. MATCH DRILLED FLOOR BOARD HOLES IAW 51-40-05.;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS AND TASK COMPLETE.
